MAUDE Adverse Event Report: STRYKER GMBH REPOSITIONING FORCEPS L130MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH REPOSITIONING FORCEPS L130MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 702926
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the tip of the repositioning forceps was broken when crimping the fracture part during operation with variax fibula.Therefore, it was changed the new other forceps and the operation was succeeded.The surgeon's opinion that the bone quality of the patient was good and the forceps was excessive twisted.The broken part was removed and it was not left in the patient body.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to concomitant medical products and device evaluated by mfr.The reported event that repositioning forceps l130mm was alleged of 'breakage during surgery' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device was not returned.

Brand Name
REPOSITIONING FORCEPS L130MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8122207
Report Number0008031020-2018-01018
Device Sequence Number1770958
Product Code LXH
UDI-Device Identifier04546540401519
UDI-Public04546540401519
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number702926
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date12/01/2018
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR